# SDR SWIA202163350

- Difficulty date: November 9, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR BELLCRANK-TO-LEVER CONTROL ROD ASSEMBLY HAS CORRODED ROD END AND BEARING AND HARDWARE.  REQUIRES REPLACEMENT    (C CHECK RO 12/28/2021)   RH ELEVATOR BELLCRANK-TO-LEVER CONTROL ROD ASSEMBLY WAS REMOVED AND REPLACED AS REQUIRED IAW CRJ 200 AMM 27-31-35-000/400-801 & TASK CARD 27-900-1003-SKY.  SEE ATTACHED CONTINAUTION CARD FOR DETAILS OF WORK PERFORMED.
